| Model Number |
60-202 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/12/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Hologic received a medwatch report on january 22, 2025, which reported that during a myosure procedure on (b)(6) 2023 there was noted to be thin metal shavings/pieces inside the uterine cavity.The hysteroscope operative sheath was assumed to be responsible for producing and was replaced.The procedure was completed with another sheath.No patient harm was reported.
Additional Manufacturer Narrative
Serial number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.